# SDR R61A2020030650364

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 11,705 hours, 7,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 012613
- Condition: Inoperative
- Location: Cabin
- Part time: 11,705 hours, 7,652 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT C LOSE TO AFT GALLEY NOT WORKING. R&R EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
